Vol. 9, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Rings of invariants for the three-dimensional modular representations of elementary abelian $p$-groups of rank four

Théo Pierron and R. James Shank

Vol. 9 (2016), No. 4, 551–581
Abstract

We show that the rings of invariants for the three-dimensional modular representations of an elementary abelian p-group of rank four are complete intersections with embedding dimension at most five. Our results confirm the conjectures of Campbell, Shank and Wehlau (Transform. Groups 18 (2013), 1–22) for these representations.

Keywords
modular invariant theory, elementary abelian $p$-groups
Mathematical Subject Classification 2010
Primary: 13A50
Milestones
Received: 22 October 2014
Revised: 30 June 2015
Accepted: 17 August 2015
Published: 6 July 2016

Communicated by Ravi Vakil
Authors
Théo Pierron
Département Mathématiques
ENS Rennes
35170 BRUZ
France
R. James Shank
School of Mathematics, Statistics & Actuarial Science
University of Kent
Canterbury
CT2 7NF
United Kingdom